Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Convergence of heat kernels for degenerating hyperbolic surfaces


Author: Lizhen Ji
Journal: Proc. Amer. Math. Soc. 123 (1995), 639-646
MSC: Primary 58G11; Secondary 58G25
MathSciNet review: 1219726
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a degenerating family of hyperbolic surfaces $ {S_l}(l \geq 0)$, we show that the heat kernel of $ {S_l}$ converges to the heat kernel of $ {S_0}$. The proof consists of two steps. For small time, we use the Brownian motion interpretation of the heat kernels to prove the convergence. Then we use Gaussian type bounds for the heat kernels and their derivatives and a priori bounds for heat equations to finish the proof.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G11, 58G25

Retrieve articles in all journals with MSC: 58G11, 58G25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1219726-3
PII: S 0002-9939(1995)1219726-3
Article copyright: © Copyright 1995 American Mathematical Society